# SDR AU980333

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C90
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED ON FLANGE AREA.  INVESTIGATION ALSO FOUND THAT ALL THREE BLADE SOCKETS WERE FILLED WITH `SILASTIC' SEALANT.  PERSONNEL/MAINTENANCE ERROR.
